×

zbMATH — the first resource for mathematics

\((a,k)\)-regularized \(C\)-resolvent families: regularity and local properties. (English) Zbl 1200.47059
Some basic properties of (local) (\(a,k\))-regularized \(C\)-resolvent families are given in the paper under review.

MSC:
47D60 \(C\)-semigroups, regularized semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278-292, 2000. · Zbl 0952.45005 · doi:10.1006/jmaa.1999.6668
[2] C. Lizama, “On approximation and representation of K-regularized resolvent families,” Integral Equations and Operator Theory, vol. 41, no. 2, pp. 223-229, 2001. · Zbl 1011.45006 · doi:10.1007/BF01295306
[3] C. Lizama and J. Sánchez, “On perturbation of K-regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 7, no. 2, pp. 217-227, 2003. · Zbl 1051.45009
[4] C. Lizama and H. Prado, “Rates of approximation and ergodic limits of regularized operator families,” Journal of Approximation Theory, vol. 122, no. 1, pp. 42-61, 2003. · Zbl 1032.47024 · doi:10.1016/S0021-9045(03)00040-6
[5] C. Lizama and H. Prado, “On duality and spectral properties of (a,k)-regularized resolvents,” preprint. · Zbl 1206.47037 · doi:10.1017/S0308210507000364
[6] C. Lizama and V. Poblete, “On multiplicative perturbation of integral resolvent families,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 1335-1359, 2007. · Zbl 1114.47041 · doi:10.1016/j.jmaa.2006.04.087
[7] M. Li, Q. Zheng, and J. Zhang, “Regularized resolvent families,” Taiwanese Journal of Mathematics, vol. 11, no. 1, pp. 117-133, 2007. · Zbl 1157.45006
[8] I. Cior\uanescu and G. Lumer, “Problèmes d/évolution régularisés par un noyau général K(t). Formule de Duhamel, prolongements, théorèmes de génération,” Comptes Rendus de l/Académie des Sciences. Série I. Mathématique, vol. 319, no. 12, pp. 1273-1278, 1994. · Zbl 0821.47032
[9] M. Kostić, “Generalized semigroups and cosine functions,” to appear. · Zbl 1217.47001
[10] J. Prüss, Evolutionary Integral Equations and Applications, vol. 87 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1993. · Zbl 0793.45014
[11] I. Cior\uanescu and G. Lumer, “Regularization of evolution equations via kernels K(t), K-evolution operators and convoluted semigroups, generation theorems,” in Seminar Notes in Functional Analysis and PDE, pp. 45-52, Louisiana State Univ., Baton Rouge, La, USA, 1994.
[12] W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-Valued Laplace Transforms and Cauchy Problems, vol. 96 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 2001. · Zbl 1036.01504 · doi:10.1007/PL00001375
[13] M. Kim, Abstract Volterra equations, Ph.D. thesis, Louisiana State University, Baton Rouge, La, USA, 1995.
[14] H. Oka, “Linear Volterra equations and integrated solution families,” Semigroup Forum, vol. 53, no. 3, pp. 278-297, 1996. · Zbl 0862.45017 · doi:10.1007/BF02574144 · eudml:135492
[15] M. Kostić and S. Pilipović, “Convoluted C-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1224-1242, 2008. · Zbl 1171.47036 · doi:10.1016/j.jmaa.2007.05.083
[16] S. W. Wang and M. C. Gao, “Automatic extensions of local regularized semigroups and local regularized cosine functions,” Proceedings of the American Mathematical Society, vol. 127, no. 6, pp. 1651-1663, 1999. · Zbl 0916.47031 · doi:10.1090/S0002-9939-99-04859-5
[17] C.-C. Kuo, “A note on weak solutions of second order abstract Cauchy problems,” to appear in Taiwanese Journal of Mathematics.
[18] Y.-C. Li and S.-Y. Shaw, “N-times integrated C-semigroups and the abstract Cauchy problem,” Taiwanese Journal of Mathematics, vol. 1, no. 1, pp. 75-102, 1997. · Zbl 0892.47042
[19] V. Keyantuo and M. Warma, “The wave equation in Lp-spaces,” Semigroup Forum, vol. 71, no. 1, pp. 73-92, 2005. · Zbl 1096.47051 · doi:10.1007/s00233-005-0102-3
[20] M. Kim, “Trotter-Kato type approximations of convoluted solution operator families,” Communications of the Korean Mathematical Society, vol. 19, no. 2, pp. 293-305, 2004. · Zbl 1101.45300 · doi:10.4134/CKMS.2004.19.2.293
[21] C. Müller, “Approximation of local convoluted semigroups,” Journal of Mathematical Analysis and Applications, vol. 269, no. 2, pp. 401-420, 2002. · Zbl 1028.47032 · doi:10.1016/S0022-247X(02)00004-5
[22] J.-C. Chang and S.-Y. Shaw, “Optimal and non-optimal rates of approximation for integrated semigroups and cosine functions,” Journal of Approximation Theory, vol. 90, no. 2, pp. 200-223, 1997. · Zbl 0886.47022 · doi:10.1006/jath.1996.3085
[23] M. Kim, “Remarks on Volterra equations in Banach spaces,” Communications of the Korean Mathematical Society, vol. 12, no. 4, pp. 1039-1064, 1997. · Zbl 0944.45004
[24] V. Barbu, “Differentiable distribution semi-groups,” Annali dela Scuola Normale Superiore di Pisa, vol. 23, pp. 413-429, 1969. · Zbl 0182.46501 · numdam:ASNSP_1969_3_23_3_413_0 · eudml:83498
[25] M. Kostić, “Differential and analytical properties of semigroups of linear operators,” preprint. · Zbl 1213.47044 · doi:10.1007/s00020-010-1797-4
[26] I. Miyadera, M. Okubo, and N. Tanaka, “On integrated semigroups which are not exponentially bounded,” Proceedings of the Japan Academy, Series A, Mathematical Sciences, vol. 69, no. 6, pp. 199-204, 1993. · Zbl 0812.47041 · doi:10.3792/pjaa.69.199
[27] P. C. Kunstmann, “Stationary dense operators and generation of non-dense distribution semigroups,” Journal of Operator Theory, vol. 37, no. 1, pp. 111-120, 1997. · Zbl 0871.47004
[28] B. Bäumer, “Approximate solutions to the abstract Cauchy problem,” in Evolution Equations and Their Applications in Physical and Life Sciences (Bad Herrenalb, 1998), vol. 215 of Lecture Notes in Pure and Appl. Math., pp. 33-41, Marcel Dekker, New York, NY, USA, 2001. · Zbl 0973.35120
[29] E. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. thesis, Eindhoven University of Technology, Eindhoven, UK, 2001. · Zbl 0989.34002
[30] R. deLaubenfels, Existence Families, Functional Calculi and Evolution Equations, vol. 1570 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1994. · Zbl 0811.47034
[31] J. Liang, T.-J. Xiao, and F. Li, “Multiplicative perturbations of local C-regularized semigroups,” Semigroup Forum, vol. 72, no. 3, pp. 375-386, 2006. · Zbl 1104.47047 · doi:10.1007/s00233-005-0557-2
[32] Y. Xin and C. Liang, “Multiplicative perturbations of C-regularized resolvent families,” Journal of Zheijang University SCIENCE, vol. 5, no. 5, pp. 528-532, 2004. · Zbl 1114.47300 · doi:10.1631/jzus.2004.0528
[33] A. Rhandi, “Multiplicative perturbations of linear Volterra equations,” Proceedings of the American Mathematical Society, vol. 119, no. 2, pp. 493-501, 1993. · Zbl 0791.45005 · doi:10.2307/2159934
[34] Q. Zheng and Y. Li, “Abstract parabolic systems and regularized semigroups,” Pacific Journal of Mathematics, vol. 182, no. 1, pp. 183-199, 1998. · Zbl 0915.47036 · doi:10.2140/pjm.1998.182.183 · nyjm.albany.edu:8000
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.